# SDR REXA2016111802346

- Difficulty date: November 18, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT FLOOR SEAT TRACK, STICK NR 1 HAS SCRATCHES AND GOUGES. REMOVED AND REPLACED LT FLOOR SEAT TRACK NR 1 STICK IAW AMM 53-01-11 TASK 51-23-00-390-810 STEPS 1-8. FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.
